Skewness of temperature derivatives in turbulent shear flows

K. R. Sreenivasan, R. A. Antonia

Research output: Contribution to journalArticlepeer-review


The nonzero value of the measured skewness of the streamwise temperature derivative is not necessarily inconsistent with the concept of local isotropy of small scale turbulence, and may be estimated adequately from a ramp-like model for the large scale structure of temperature.

Original languageEnglish (US)
Pages (from-to)1986-1988
Number of pages3
JournalPhysics of Fluids
Issue number12
StatePublished - 1977

ASJC Scopus subject areas

  • Computational Mechanics
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes


Dive into the research topics of 'Skewness of temperature derivatives in turbulent shear flows'. Together they form a unique fingerprint.

Cite this